# SDR DLM88962694

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- System (JASC): 2150 · Cabin Cooling System
- Part: Packs
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT THROUGH 30,000 FT, RT PACK TRIPPED OFF, TEMP VALVE FULL HOT.  CHECKLIST ACCOMPLISHED.  WHILE ATTEMPTING TO RESET THE RT PACK, THE LT PACK TRIPPED OFF.  CABIN ALT BEGAN       CLIMBING AT 1,500 FPM.  CABIN EXEEDED 10K FT MASK DEPLOYED BY CREW.  EMERGENCY DESCENT ACCOMPLISHED.
